# SDR REXA2014080100746

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 21,413 hours, 18,856 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S LIFE VEST PACKAGE TORN.  R & R LIFE VEST.
